Friday, January 27, 2006

Side Effects?

A few hours after I had my VNS turned on, my throat & mouth started to feel... hmmm... I can best describe it as "parched"... a feeling that I just haven't had enough to drink and need to get a little something to sip on... it does not go away either. Some people have described similar side effects, but only when the device is on. If anyone with a VNS is visiting, I would be interested to know if this is a common side effect, or just my imagination.

1 comment:

Rusty said...

Sometimes when you are expecting an effect it magnifies the effect. I have had that happen, where I am so focused on some feeling that I can think of nothing else - so perhaps you are only having the actual feeling when the device is on, but your brain is "filling it in" the rest of the time. Relaxation exercises and distractions (a movie perhaps) might break the focus on what all you are feeling. MOM